# SDR UPS405523

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED BULK CARGO COMPARTMENT SHEAR TIE CRACKED AT BS 1940 BETWEEN STR 46 TO 47 LT.  REPAIRED SHEAR TIE AT BS 1640 BETWEEN STR 46 TO 47 LT ACC TO SRM 53-10-04 FIG 41.
